Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the density of proper efficient points

Author: Fu Wantao
Journal: Proc. Amer. Math. Soc. 124 (1996), 1213-1217
MSC (1991): Primary 90C31
MathSciNet review: 1301051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, our aim is to discuss the density of proper efficient points. As an interesting application of the results in this paper, we want to prove a density theorem of Arrow, Barankin, and Blackwell.

References [Enhancements On Off] (What's this?)

  • 1. D. T. Luc, Theory of vector optimization, Lecture Notes in Econom. and Math. Systems, vol. 319, Springer-Verlag, Berlin, 1989.
  • 2. ------, Recession cones and the domination property in vector optimization, Math. Programming 49 (1990).
  • 3. K. J. Arrow, E. W. Barankin, and D. Blackwell, Admissible points of convex sets, Contributions to the theory of games, vol. 2, Annals of Mathematics Studies, no. 28, Princeton University Press, Princeton, N. J., 1953, pp. 87–91. MR 0054919
  • 4. J. M. Borwein, The geometry of Pareto efficiency over cones, Math. Operationsforsch. Statist. Ser. Optim. 11 (1980), no. 2, 235–248 (English, with German and Russian summaries). MR 640689, 10.1080/02331938008842650
  • 5. Johannes Jahn, A generalization of a theorem of Arrow, Barankin, and Blackwell, SIAM J. Control Optim. 26 (1988), no. 5, 999–1005. MR 957650, 10.1137/0326055
  • 6. W.-T. Fu, A note on the Arrow-Barankin-Blackwell theorem, J. Systems Sci. Math. Sci. (1994).
  • 7. Johannes Jahn, Mathematical vector optimization in partially ordered linear spaces, Methoden und Verfahren der Mathematischen Physik [Methods and Procedures in Mathematical Physics], vol. 31, Verlag Peter D. Lang, Frankfurt am Main, 1986. MR 830661
  • 8. G. R. Bitran and T. L. Magnanti, The structure of admissible points with respect to cone dominance, J. Optim. Theory Appl. 29 (1979), no. 4, 573–614. MR 552107, 10.1007/BF00934453
  • 9. Roger Hartley, On cone-efficiency, cone-convexity and cone-compactness, SIAM J. Appl. Math. 34 (1978), no. 2, 211–222. MR 0487977
  • 10. S. Helbig, Approximation of the efficient point set by perturbation of the ordering cone, Z. Oper. Res. 35 (1991), no. 3, 197–220. MR 1114292, 10.1007/BF01415907
  • 11. Martin Petschke, On a theorem of Arrow, Barankin, and Blackwell, SIAM J. Control Optim. 28 (1990), no. 2, 395–401. MR 1040466, 10.1137/0328021
  • 12. Werner Salz, Eine topologische Eigenschaft der effizienten Punkte konvexer Mengen, VIII. Oberwolfach-Tagung über Operations Research (1976), Operations Res. Verfahren, XXIII, Hain, Königstein/Ts., 1977, pp. 197–202 (German). MR 523883
  • 13. Alicia Sterna-Karwat, Approximating families of cones and proper efficiency in vector optimization, Optimization 20 (1989), no. 6, 809–817. MR 1030001, 10.1080/02331938908843501

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 90C31

Retrieve articles in all journals with MSC (1991): 90C31

Additional Information

Fu Wantao
Affiliation: Department of Mathematics, Nanchang University, Nanchang, Jiangxi, 330047, People’s Republic of China

Keywords: Efficient point, proper efficient point, base of a cone, density
Received by editor(s): December 14, 1993
Received by editor(s) in revised form: October 3, 1994
Communicated by: Joseph S. B. Mitchell
Article copyright: © Copyright 1996 American Mathematical Society